# SDR CALA2025063006030

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 35,713 hours, 3,370 cycles
- System (JASC): 3160 · Central Display
- Part: Contactor
- Condition: Damaged
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL AFTER ENGINE  SHUTDOWN IN FLIGHT DECK CREW REPORTED THE SMELL CAME WHEN AIRCRAFT WAS PARKED AND AFTER GROUND POWER TRANSFORMER.  REPLACMENT OF DAMAGED CONTACTOR CK2471303.  RPDU SYSTEM REPAIRED AND RESTORED AND TESTED NORMAL PER MM24-71-00-09A-320A.
